# SDR A6WA201240813

- Difficulty date: August 22, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 28,315 hours, 26,221 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Post
- Condition: Gouged
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CENTER POST IS GOUGED AT TOP.  REPAIRED AFT PRESSURE BULKHEAD CENTER POST FS 621 TO DEPTH.  .055 AND FOUND TO BE WITHIN ALLOWABLE LIMITS IAW REO 601R-53-61-4636.
